Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
756 Publications
2024 |
Published |
Journal Article |
IST-REx-ID: 18108 |
Commutative avatars of representations of semisimple Lie groups
T. Hausel, Proceedings of the National Academy of Sciences of the United States of America 121 (2024).
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
T. Hausel, Proceedings of the National Academy of Sciences of the United States of America 121 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15248 |
Mirror symmetry for parabolic Higgs bundles via p-adic integration
S. Shen, Advances in Mathematics 443 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S. Shen, Advances in Mathematics 443 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 14930 |
Locally free representations of quivers over commutative Frobenius algebras
T. Hausel, E. Letellier, F. Rodriguez-Villegas, Selecta Mathematica 30 (2024).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
T. Hausel, E. Letellier, F. Rodriguez-Villegas, Selecta Mathematica 30 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15339 |
Hitchin map on even very stable upward flows
M. González, T. Hausel, International Journal of Mathematics 35 (2024).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. González, T. Hausel, International Journal of Mathematics 35 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 18970 |
Arbeitsgemeinschaft: Geometry and representation theory around the P=W conjecture
T. Hausel, D. Maulik, A. Mellit, O. Schiffmann, J. Shen, Oberwolfach Reports 21 (2024) 949–1004.
[Published Version]
View
| DOI
| Download Published Version (ext.)
T. Hausel, D. Maulik, A. Mellit, O. Schiffmann, J. Shen, Oberwolfach Reports 21 (2024) 949–1004.
2024 |
Published |
Journal Article |
IST-REx-ID: 17292 |
Special Lagrangians, Lagrangian mean curvature flow and the Gibbons-Hawking ansatz
J.D. Lotay, G. Oliveira, Journal of Differential Geometry 126 (2024) 1121–1184.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J.D. Lotay, G. Oliveira, Journal of Differential Geometry 126 (2024) 1121–1184.
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17156 |
Equivariant cohomology and rings of functions
K.P. Rychlewicz, Equivariant Cohomology and Rings of Functions, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
K.P. Rychlewicz, Equivariant Cohomology and Rings of Functions, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 17127 |
Paucity phenomena for polynomial products
V. Wang, M.W. Xu, Bulletin of the London Mathematical Society 56 (2024) 2718–2726.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
V. Wang, M.W. Xu, Bulletin of the London Mathematical Society 56 (2024) 2718–2726.
2024 |
Published |
Journal Article |
IST-REx-ID: 10018 |
Integral points on singular del Pezzo surfaces
U. Derenthal, F.A. Wilsch, Journal of the Institute of Mathematics of Jussieu 23 (2024) 1259–1294.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
U. Derenthal, F.A. Wilsch, Journal of the Institute of Mathematics of Jussieu 23 (2024) 1259–1294.
2024 |
Published |
Journal Article |
IST-REx-ID: 12312 |
On the local-global principle for isogenies of abelian surfaces
D. Lombardo, M. Verzobio, Selecta Mathematica 30 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
D. Lombardo, M. Verzobio, Selecta Mathematica 30 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 17447 |
Special cubic zeros and the dual variety
V. Wang, Journal of the London Mathematical Society 110 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
V. Wang, Journal of the London Mathematical Society 110 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 18173 |
Rational points on complete intersections of cubic and quadric hypersurfaces over Fq(t)
J. Glas, Journal of the London Mathematical Society 110 (2024).
[Published Version]
View
| Files available
| DOI
| arXiv
J. Glas, Journal of the London Mathematical Society 110 (2024).
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18132 |
Counting rational points over function fields
J. Glas, Counting Rational Points over Function Fields, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
J. Glas, Counting Rational Points over Function Fields, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 17323 |
Strong divisibility sequences and sieve methods
T.D. Browning, M. Verzobio, Mathematika 70 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
T.D. Browning, M. Verzobio, Mathematika 70 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15338 |
Generalised quadratic forms over totally real number fields
T.D. Browning, L.B. Pierce, D. Schindler, Journal of the Institute of Mathematics of Jussieu 23 (2024) 2859–2912.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
T.D. Browning, L.B. Pierce, D. Schindler, Journal of the Institute of Mathematics of Jussieu 23 (2024) 2859–2912.
2024 |
Published |
Journal Article |
IST-REx-ID: 15337 |
Density of rational points on some quadric bundle threefolds
D. Bonolis, T.D. Browning, Z. Huang, Mathematische Annalen 390 (2024) 4123–4207.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
D. Bonolis, T.D. Browning, Z. Huang, Mathematische Annalen 390 (2024) 4123–4207.
2024 |
Published |
Journal Article |
IST-REx-ID: 18064 |
The average number of integral points on the congruent number curves
S. Chan, Advances in Mathematics 457 (2024).
[Published Version]
View
| Files available
| DOI
| arXiv
S. Chan, Advances in Mathematics 457 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15312 |
Square-free values of random polynomials
T.D. Browning, I.E. Shparlinski, Journal of Number Theory 261 (2024) 220–240.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
T.D. Browning, I.E. Shparlinski, Journal of Number Theory 261 (2024) 220–240.
earlier version | 2024 |
Submitted |
Preprint |
IST-REx-ID: 18295 |
Canonical singularities on moduli spaces of rational curves via the circle method
J. Glas, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
J. Glas, ArXiv (n.d.).
2024 |
Draft |
Preprint |
IST-REx-ID: 19013 |
Terminal singularities of the moduli space of curves on low degree hypersurfaces and the circle method
J. Glas, M. Hase-Liu, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
J. Glas, M. Hase-Liu, ArXiv (n.d.).